Hi, Aaron. I think this is a great idea, but there has to be some way to get the answers you are wanting. I believe what you are asking here is if anyone has had any true exacerbations while using LDN, right? I would be more than happy to post the link on other message boards, but I know the answers would be much like the above answer, and only mention side effects from the LDN.
Crispy, you might be interested to know that there are a couple of people on another message board that I use that have listed pretty much the same side effects. One of these people found out that her stomach upset was due to the filler used and not the naltrexone. Did you try other fillers /pharmacies???
I am hard pressed to find anyone who has had a true exacerbation while taking LDN, and I have searched far and wide. Some with PPMS and SPMS have had what they are referring to as "pseudo exacerbations", which is explained as a revisit of old symptoms, however, they do not claim these to be true exacerbations. I must admit I am a bit confused by that.
My son continues to do really well on LDN, and we are very pleased with the results. I wish you could all see pics of before (on Rebif) and after (on LDN). He isn't even recognizable as the same child. It's amazing.
Anyway, my mind wanders. Back to what I was trying to say...Maybe we could post a thread for side effects AND a thread for exacerbations while on LDN??? Hopefully, there won't be many posts to either, but I think it would be interesting, and I would certainly spread the links to other boards for LDN users. Let me know what you think!
Take care, and have a great weekend!